Skip to Main content Skip to Navigation
Journal articles

Metric subregularity of order q and the solving of inclusions

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00543141
Contributor : Michel H. Geoffroy <>
Submitted on : Sunday, December 5, 2010 - 9:46:16 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-00543141, version 1

Collections

Citation

Michaël Gaydu, Michel H. Geoffroy, Célia Jean-Alexis. Metric subregularity of order q and the solving of inclusions. Central European Journal of Mathematics, Springer Verlag, 2011, 9 (1), pp.147-161. ⟨hal-00543141⟩

Share

Metrics

Record views

113